Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 467, NWS Baltimore/Washington

August 27, 2021Baltimore County, Carroll County, Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Aug 27, 2021, 5:06 PM EDT for Baltimore County, Carroll County, Maryland. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2021, 5:06 PM EDT (21:06 UTC)
Expired
Aug 27, 2021, 5:26 PM EDT
In force
20 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Baltimore County, MD, Carroll County, MD

The radar

The Sterling radar (KLWX), 98 km from the middle of the area, began a volume at 21:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.1 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 780 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 13 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
780 J/kg
Mixed-layer CIN
-92 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
13 m²/s²
0-3 km storm-relative helicity
41 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

766 
WUUS51 KLWX 272106
SVRLWX
MDC005-013-272145-
/O.NEW.KLWX.SV.W.0467.210827T2106Z-210827T2145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
506 PM EDT Fri Aug 27 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northeastern Carroll County in north central Maryland...
  Northwestern Baltimore County in northern Maryland...

* Until 545 PM EDT.

* At 505 PM EDT, a severe thunderstorm was located near Manchester,
  or 10 miles southeast of Parkville, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Manchester, Bentley Springs, Millers, Freeland, Lineboro and
  Maryland Line.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3960 7677 3971 7693 3972 7692 3972 7658
TIME...MOT...LOC 2105Z 221DEG 16KT 3969 7680 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

LFR
1 follow-up statement
261 
WWUS51 KLWX 272126
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
526 PM EDT Fri Aug 27 2021

MDC005-013-272136-
/O.CAN.KLWX.SV.W.0467.000000T0000Z-210827T2145Z/
Carroll MD-Baltimore MD-
526 PM EDT Fri Aug 27 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CARROLL AND
NORTHWESTERN BALTIMORE COUNTIES IS CANCELLED...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.  However heavy rain is
still possible with this thunderstorm.

LAT...LON 3960 7677 3971 7693 3972 7692 3972 7658
TIME...MOT...LOC 2125Z 221DEG 16KT 3976 7672 

$$

LFR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 2:55 PM EDT, 2 hours 11 minutes earlier.

Area forecast discussion, Aug 27, 2:55 PM EDT, 2 hours 11 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
255 PM EDT Fri Aug 27 2021

.SYNOPSIS...
A weak cold front will move into the area tonight into
Saturday. The boundary will stall over our area through early
next week. Another boundary may impact our region midway through
next week. A tropical influence of moisture from a tropical
system moving into the Gulf of Mexico this week could enhance
showers and thunderstorms during the middle to later part of
next week.

&&

.NEAR TERM /THROUGH TONIGHT/...
A shortwave will move east along the Mason-Dixon and bring a
threat of heavy showers and strong to severe thunderstorms to
the northern half of our region. At the same time, a pressure
trough will be over our area. A light flow that means more
boundaries from terrain circulation and the Bay/Potomac breezes
are expected as well.

Showers and a couple of thunderstorms, producing heavy rainfall,
are occurring and will continue to develop across the northern
half of our region the remainder of this afternoon into mid-
evening. The strongest thunderstorms have not only produced
small hail and occasional lightning but rainfall rates of 2 to 3
inches per hour. Additional showers and thunderstorms will
produce similar threats during the next 4 to 6 hours from
central Maryland and eastern West Virginia to northeast Maryland
and into southern Maryland. Places that do encounter one of
these heavier downpours will experience temperatures dropping 7
to 10 degrees in 1 hour. This would add some relief. However,
areas that remain dry with some sunshine can expect temperatures
in the lower to middle 90s with high indice values near 100.

Strong to extreme instability this afternoon and evening with
1500-2500 J/kg MLCAPE. Mid- level lapse rates are 6 C/km and
should be steepening slightly late this afternoon. Dew points
near or in excess of 70 degrees and PWs exceeding 2 inches
should result in ample MLCAPE of 2500-3500 J/kg east of I-81.
Despite weak flow of 15 kts in the mid-levels, the combination
of strong convergence along the lee trough couple with added
convergence, lift and modest low level directional shear across
bay/river breeze circulations should be enough to maintain a
volatile structure to thunderstorm clusters capable of
producing scattered wind damage; a couple of considerable
microbursts can't be completely ruled out give a slight
enhancement of about 20 kts at 700 mb around the northern
periphery of ridging off the Carolinas and DCAPE around 1000
J/kg. Large hail cannot be ruled out either given the strong to
extreme instability. HREF probabilities of updrafts speeds >20
m/s of 50-70% support the notion of scattered severe
thunderstorm coverage this afternoon and evening.

A Flash Flood Watch remains in effect for northeastern MD as
well as the Baltimore and Washington Metro areas. Thunderstorms
are most likely to produce flash flooding across these areas,
where the best moisture is. Also, as the shortwave passes
through, it does appear that it will be strong enough for low
pressure to develop. Training convection expected across the
Baltimore metro area into northeastern MD. Farther southwest,
convection may be a little more progressive across the DC area,
but there may be a couple rounds, and very heavy rainfall rates
may still cause issues with flash flooding in urban areas even
if it is somewhat progressive. That's why the watch was issued
for this area. An expansion of the watch may be needed in area
to the northwest into north-central MD, or even across portions
of southern MD. Will continue to monitor this possibility
throughout the day.

The shortwave will move off to the east later this evening and
overnight. Convection should dissipate this evening for most
areas, but it may hang around for a bit across northeastern MD
before dissipating overnight. Areas of fog and low clouds are
possible overnight.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
Previous discussion...
High pressure will build to our north and east Saturday behind a
shortwave, and this will cause a weak cold front to advance
farther southwest, most likely stalling out near the Potomac
River. More showers and thunderstorms are possible Saturday
across anywhere, but the best chance for stronger to perhaps
even severe storms as well as an isolated flash flood threat
will be near and southwest of the boundary (most likely
southwest of the Potomac River into the Potomac Highlands and
central VA).

Convection will likely dissipate later Saturday night, but more
low clouds and fog area possible Fog may be locally dense as
well.

The boundary will remain nearly stationary for Sunday, but it
should weaken as upper-level high builds closer. Therefore, it
will likely turn out warm and humid. More showers and
thunderstorms are possible, with the best chance for a stronger
storm being south and west of the Potomac River. Coverage may be
more isolated or widely scattered since there will be height
rises from the building upper-level high.

More warm and humid conditions are expected Sunday night as
convection wanes, and there may be areas of low clouds and fog.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
The upper-level ridge will start to break down on Monday across the
southeast US, while a trough moves east out of the Midwest. The
stalled frontal boundary will still be close to the CWA Monday into
Tuesday. Several disturbances will ride along the front through
Midweek providing the forcing for greater coverage of showers and
thunderstorms at times. There will be weak flow and ample moisture,
so isolated flash flooding appears to be the primary threat. The
potential for at least isolated severe thunderstorms is also
possible, though confidence remains low due to subtle mesoscale
features not yet resolved.

By midweek, attention will be turned to the remnants of what is now
Hurricane Ida (please consult hurricanes.gov for the latest forecast
from NHC). The current NHC forecast has Hurricane Ida making
landfall along the Gulf Coast region and then being steered
northeast by the trough that will be moving through the Ohio Valley.
This brings the remnants of Ida in the vicinity of the Mid Atlantic
by the middle of next week. With a stalled frontal boundary nearby,
an influx of tropical moisture to an airmass with preceding
anomalous moisture, and the trough providing additional ascent for
precipitation, there could be an elevated flood/flash flood risk
across parts of the Mid Atlantic, including parts of the local
region. The exact track of the remnants of Ida and other
aforementioned features will determine the exact timing, amounts,
and locations of the associated rainfall, so please monitor the
latest forecast for updates.

&&

.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
Thunderstorms late this afternoon into this evening along the
Bay/Potomac breezes near KDCA, KBWI, and KMTN, as well as near
KIAD late this afternoon, may produce gusty winds and subVFR
cigs/vsbys.

Convection will wane overnight, but patchy fog is possible
toward morning. Fog may be a little more widespread compared to
recent days due to more rainfall expected this afternoon/evening.
IFR vsbys are possible. Low clouds may impact the northeastern
terminals Saturday morning, especially KBWI, KMTN and possibly
KDCA and KIAD. MVFR cigs are most likely.

More showers and thunderstorms are possible Saturday
afternoon/evening as well as Sunday afternoon/evening. The best
chance for a stronger storm will be across KMRB and KCHO. Areas
of low clouds and fog are likely Saturday night into Sunday
morning, and possible Sunday night.

Flight restrictions are possible at times Monday and Tuesday due to
showers and thunderstorms in the area due to a stalled frontal
boundary over the Mid Atlantic.

&&

.MARINE...
A weak cold front will approach tonight before passing through
Saturday. Light southerly winds this evening will likely turn
to the north and northeast later tonight through Saturday. Winds
should remain below SCA criteria, but gusts may be close for a
period later Saturday into Saturday night due to a weak pressure
surge.

Light onshore winds are expected Sunday through Sunday night.

Thunderstorms are likely over the water this afternoon and
evening, and some may cause gusty to damaging wind gusts. More
thunderstorms are possible Saturday afternoon and evening, and
again Sunday afternoon and evening, but coverage may be more
isolated or scattered.

Winds will remain below SCA criteria for the majority of Monday and
Tuesday. However, showers and thunderstorms could result in gusty
winds prompting SMWs or MWSs during the afternoon and evening both
days.

&&

.TIDES/COASTAL FLOODING...
A light southerly flow may increase as it turns north and
northeast Saturday into Saturday night, before turning light
again but remaining onshore Sunday. This will cause elevated
water levels. Confidence for minor flooding is low at this time
since the flow will be light, but it may be close for sensitive
areas.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Flash Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Flash Flood Watch until 1 AM EDT Saturday for MDZ006-008-011-
     014-507-508.
     Flash Flood Watch until 11 PM EDT this evening for MDZ013-504-
     506.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ053-054.
WV...None.
MARINE...Flash Flood Watch until 11 PM EDT this evening for ANZ535.

&&

SYNOPSIS...BJL
NEAR TERM...BJL/KLW
SHORT TERM...BJL
LONG TERM...CPB
AVIATION...KLW/CPB
MARINE...KLW/CPB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Aug 27, 5:45 AM EDT, 11 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
545 AM EDT Fri Aug 27 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-281000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
545 AM EDT Fri Aug 27 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...Today and Tonight

Severe storms are possible this afternoon and evening, with
damaging winds being the primary threat.

A Flash Flood Watch is in effect for the Baltimore and Washington
Metropolitan areas as well as northeastern Maryland for this
afternoon into tonight. Scattered instances of flash flooding are
possible due to heavy rain from thunderstorms. Elsewhere, isolated
instances of flash flooding are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are possible during the afternoon
and evening hours Saturday and Sunday, and again for Tuesday.
Scattered severe storms are possible Monday.

Isolated instances of flash flooding are possible Saturday through
Tuesday, and scattered instances of flash flooding are possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-281000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
545 AM EDT Fri Aug 27 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...Today and Tonight

Severe storms are possible this afternoon and evening, with
damaging winds being the primary threat. The best chance for
severe storms will be near and east of the Interstate 81 corridor
across eastern West Virginia, northern Virginia, and into central
Maryland.

A Flash Flood Watch is in effect for portions of central Maryland
near Washington and Baltimore. Scattered instances of flash
flooding are possible due to heavy rain from thunderstorms.
Elsewhere, isolated instances of flash flooding are possible.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are possible during the afternoon
and evening hours Saturday and Sunday, and again for Tuesday.
Scattered severe storms are possible Monday.

Isolated instances of flash flooding are possible Saturday through
Tuesday, and scattered instances of flash flooding are possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

MDZ001-501-502-VAZ503-504-WVZ501>506-281000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
545 AM EDT Fri Aug 27 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...Today and Tonight

Isolated instances of flash flooding and severe storms are
possible this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

Isolated severe thunderstorms are possible during the afternoon
and evening hours Saturday and Sunday, and again for Tuesday.
Scattered severe storms are possible Monday.

Isolated instances of flash flooding are possible Saturday through
Tuesday, and scattered instances of flash flooding are possible
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation may be needed this afternoon and
evening.

In the hours before

Local storm report, Aug 27, 4:16 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
416 PM EDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0340 PM     TSTM WND DMG     1 NE SILVER SPRING      39.01N  77.04W
08/27/2021                   MONTGOMERY         MD   EMERGENCY MNGR

            POWERLINE WIRES DOWN ON GEORGIA AVENUE BETWEEN COLUMBIA
            BLVD AND CORWIN DRIVE

&&

EVENT NUMBER LWX2105640

ADM
Local storm report, Aug 27, 4:25 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
425 PM EDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND DMG     2 E POTOMAC             39.02N  77.17W
08/27/2021                   MONTGOMERY         MD   TRAINED SPOTTER

            TREE DOWN ON GAINSBOROUGH ROAD NEAR DEMOCRACY
            BOULEVARD.

&&

EVENT NUMBER LWX2105641

CPB
Local storm report, Aug 27, 4:34 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
434 PM EDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     TSTM WND DMG     2 S ROCKVILLE           39.05N  77.16W
08/27/2021                   MONTGOMERY         MD   TRAINED SPOTTER

            MULTIPLE TREES DOWN IN THE WILLERBURN ACRES
            NEIGHBORHOOD.

&&

EVENT NUMBER LWX2105642

CPB
Local storm report, Aug 27, 4:44 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
444 PM EDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     FLOOD            1 N NATIONAL ZOO        38.95N  77.05W
08/27/2021                   DISTRICT OF COLUMB DC   BROADCAST MEDIA

            WATER RESCUE ON BROAD BRANCH ROAD NW NEAR SOAPSTONE
            VALLEY. ROAD CLOSED DUE TO HIGH WATER.

&&

EVENT NUMBER LWX2105644

CPB
Local storm report, Aug 27, 4:53 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
453 PM EDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     TSTM WND DMG     2 NW BALLENGER CREEK    39.40N  77.46W
08/27/2021                   FREDERICK          MD   911 CALL CENTER

            TREE AND WIRES DOWN ON JEFFERSON PIKE NEAR WYE CREEK
            DRIVE.

&&

EVENT NUMBER LWX2105645

CPB
Local storm report, Aug 27, 5:01 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
501 PM EDT FRI AUG 27 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 PM     TSTM WND DMG     WOLF TRAP               38.95N  77.29W
08/27/2021                   FAIRFAX            VA   DEPT OF HIGHWAYS

            TREE DOWN ON ROUTE 7380 NEAR BLACK-EYED SUSAN LANE.

&&

EVENT NUMBER LWX2105646

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 27, 2:56 AM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Cecil, Harford, Howard, Montgomery and 2 more17 hr
Aug 27, 2:35 PM EDTSevere Thunderstorm WarningLWXMontgomery40 min
Aug 27, 3:05 PM EDTSevere Thunderstorm WarningLWXMontgomery40 min
Aug 27, 3:25 PM EDTSevere Thunderstorm WarningLWXFrederick30 min
Aug 27, 3:36 PM EDTSevere Thunderstorm Warning Considerable damage threatLWXMontgomery, Prince George's19 min
Aug 27, 4:11 PM EDTAreal Flood WarningLWXMontgomery, Prince George's3 hr
Aug 27, 4:14 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick46 min
Aug 27, 4:44 PM EDTAreal Flood WarningLWXPrince George's3 hr
Aug 27, 4:59 PM EDTSevere Thunderstorm WarningLWXAnne Arundel33 min
Aug 27, 5:21 PM EDTSevere Thunderstorm WarningLWXCharles, Prince George's39 min
Aug 27, 5:52 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford53 min
Aug 27, 6:10 PM EDTSevere Thunderstorm WarningLWXCharles32 min
Aug 27, 6:11 PM EDTAreal Flood WarningLWXCharles, Prince George's3 hr
Aug 27, 6:13 PM EDTAreal Flood WarningLWXBaltimore, Harford3 hr
Aug 27, 6:17 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford29 min
Aug 27, 6:28 PM EDTSevere Thunderstorm WarningLWXCalvert, Charles, Prince George's, Saint Mary's47 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.